Frank	din Upper SBPT Meeting Wise Agenda Template	
Meeting Agenda: 1 Date: 4/5/2022 Start Time: 2:40 p.m. End Time: 4:00 p.m. Location: Zoom	Norms: 1. Take an inquiry stance 2. Assume positive intentions 3. Ground statements in evidence 4. Stick to protocol and ensure all voices are heard 5. Be here now 6. Start and end on time	
	Attendees: Facilitator: Mundorff Technology: Krug Timekeeper: Bestram Note-taker: Mundorff Attendance: Staff: Mundorff, Cameron, Bestram, Crans, Lawrence, Groff, Iannopo Reed-Mullen, Vargas-Perez, Merritt-Johnson, Smith, Soprano, Obi Parent(s): Eliza Rodriguez Student(s): Guests: Knauss and Andler	

Celebrations:

Schedule:

2:40 - 2:45

To prepare for this meeting, please:

5 min.

- Read this agenda prior to meeting
- Submit agenda items by the Friday before the scheduled meeting

Time: Minutes: SBPT Structure Franklin Upper School SBPT Ground Rules Professional Development Approvals Approved PD Requests Subcommittee is a meeting between SBPT meetings to approve PD requests. A folder has been created so that all members have access.

At the Principal's Network meeting Franklin Upper were assigned 2 coaches from Harvard University to coach us through creating a

The first meeting will be April 8th to discuss graduation, ELA, Math

Topic 1: SCEP

SCIP Plan.

		 and culture data. Meetings will also be held with SBPT to developm commitments with these focuses. This work will also be enveloped into the SCEP Plan. 		
2:45 -2:50	5 min	 Topic 2: School Based PTC Next date is 5/4. Plan will be determined. Hopefully, we can return to a face to face format. Smith will inquire and a plan will be developed. 		
2:50-3:00	10 mins	 Topic 3: Multi-tiered Support System Plan SEL PEAK Mr. Andler presented to the group regarding PEAK curriculum. Curriculum will be presented to teachers on Superintendent's Conference Day as a voluntary curriculum. SBPT is completely in support of this curriculum! The committee will be bringing the curriculum to the full staff for review and then submitting it to SBPT for an official approval for next year. 		
3-3:05	5 min	Topic 4: Clubs: We need to approve LGBTQ club. (link below) Clubs 2021-2022 Gender-Sexuality Alliance Club was approved.		
3:05-3:10	3 min	 Topic 5: PD Half-Days April 11th is a half day - schedule is going to be classroom time or chaperoning the skating party. April 12th is a full Superintendent's Conference Day - schedule is forth coming. 		
3:10-3:15	5 min	Topic 6: Marking Period Recovery • Teachers will be asked to look at what opportunities they can give students to make up previous marking period work.		
3:15-3:25	10 min	Topic 7: Summer Program • Will host 450 students grades 9-12 of just our Franklin students. The location will be at Hart Street.		
3:35-3:40	5 min	Topic 8: Parent Report I. Padres Comprometidos/Engaged Parents • Parent training took place on 4/04/2022 • Topics/Presenters:		

	 Financial Literacy, Ms. Annette Campbell of The Tax Experience Next Topic: Adult Education; Date TBD
II.	<u>PTO</u>
	\cdot Family Game Night took place on March $23^{\rm rd}\text{,}$ with prizes
	o Prizes were delivered to all winners
	· Next Meeting is Tuesday, April 12 th
	 Planning and date for Parent Art Night will be discussed
III.	Rochester International Children's Film Festival
	 Free Virtual Films on Monday, April 4th through Sunday, May 1st
	 More information at https://www.kidsfestroc.org/
Agenda Item	s for Next Meeting:
	no ed-Mullen ndorff nopollo ram on ence as-Perez

Facilitator: Lawrence Technology: Obi Timekeeper: Cameron Note-taker: Groff	
---	--